# SDR SWAA2024110548938

- Difficulty date: October 15, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 44,345 hours, 27,209 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF TOP SURFACE IS DELAMINATED.<[01] COMPLETE STEP 1;[02] FABRICATED NEW 241AF FLOOR PANEL USING BMS4-17 TY6 LOT # 1569956-1; LIGHTLY SANDED EDGES; LOCATED; DRILLED AND UPSIZED ALL (44EA) THROUGH INSERT LOCATIONS IAW SRM 53-00-50-2R-0 PAR. 4. A. (1). TABLE 204. 5. S. AND BOEING DWG: 144A5810 ID: 0127
